# SDR REXA2016031900413

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 19,127 hours, 12,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMER LIGHTS INOPERATIVE AT SERVICE DOOR, AFT LOWER & BOTH LIGHTS AT PAX DOOR.  R & R BULBS AT PAX DOOR EXIT SIGN & FLOOD LIGHT, PN ON & OFF OL3071BPE GPL, NSN.  SERVICE DOOR FLOOD LIGHT CHECKED GOOD.  ALL WORK IAW AMM 33-51-05 & 33-51-11.  OPERATIONS CHECKED GOOD.
